# SDR ASAA2020030232338

- Difficulty date: February 25, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,516 hours, 14,051 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRF858
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 47,589 hours, 14,072 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND NOTICED FUEL DRIPPING FROM #1 ENG COWL. GROUNDED - YES. OPENED #1 ENG FAN COWL. RAN #1 ENG FOR FIVE MINUTES. NOTICED LEFT VSV DRAIN LEAKING AT 3 DROPS/MIN AND HPTCCV AT 4 DROPS/MIN REF B737-800 AMM 71-71-00-200-801 F00. REMOVED LEFT VSV ACTR AND HPTACCV WITH #1 ENGINE. DEFECT TRANSFERRED TO SHOP W/O 1165100. PLT CLEARED.
